# SDR 9JLA2022091917975

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N712ML
- Make and model: Cessna 750
- Aircraft serial: 7500088
- Aircraft time: 6,780 hours, 3,507 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Dau
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW OBSERVED AN AOA HEAT FAIL - L CAS MESSAGE AT TAKEOFF, THE CREW RAN THE CHECKLIST AND AN MEL WAS ISSUED AND OPERATIONS WERE CONTINUED. DURING THE MAINTENANCE EVENT THE MAINTENANCE TEAM TROUBLESHOT THE LEFT ANGLE OF ATTACK HEAT FAILED CAS MESSAGE. THE TEAM SWAPPED THE LEFT AND RIGHT ANGLE OF ATTACK TRANSMITTERS, AOA FAIL MESSAGE REMAINED ON THE LEFT SIDE. UNITS WERE RETURNED TO THE ORIGINAL SIDES. THE LEFT AND RIGHT DATA ACQUISITION UNITS WERE SWAPPED AND THE FAULT EXTINGUISHED. THE DAUS REMAINED SWAPPED, NO FAULTS WERE FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
